# SDR AU970179

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Adapter
- Part number: EQ6642
- Condition: Loose
- Location: Recip Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER ADAPTER HARMONIC BALANCER LOOSE - WHEN REMOVED ITWAS FOUND THAT ALL THE ENGINE NEEDLE BEARINGS WERE MISSING (SUSPECT IN SUMP) AND METAL WAS WORN FROM THE BEARING HOSING
